Alert archive / North Dakota / Tornado Warnings in 2010
Tornado Warning 92, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Sep 9, 2010, 4:44 PM MDT for Billings County, Stark County, North Dakota. It was in force for 31 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 9, 2010, 4:44 PM MDT (22:44 UTC)
- Expired
- Sep 9, 2010, 5:15 PM MDT
- In force
- 31 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
Counties Billings County, ND, Stark County, ND
The radar
The Bismarck radar (KBIS), 188 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 9, 4:45 PM MDT | FUNNEL CLOUD | 2 Sw Fryburg, ND | LATE REPORT. |
| Sep 9, 4:46 PM MDT | HAIL 0.88 | Fryburg, ND | ONGOING NICKEL SIZE HAIL. |
| Sep 9, 4:55 PM MDT | HAIL 2.75 | 4 Sw Fryburg, ND | 60 MPH WINDS ALSO REPORTED WITH THIS STORM. |
| Sep 9, 5:00 PM MDT | HAIL 1.5 | 3 N Belfield, ND | PING PONG SIZE HAIL COVERED HWY 85. |
| Sep 9, 5:06 PM MDT | HAIL 1 | 1 W Belfield, ND | QUARTER SIZE HAIL ONGOING. |
| Sep 9, 5:20 PM MDT | HAIL 1.5 | 6 Nne Belfield, ND | HAIL LASTED 5 MINUTES, GROUND COVERED, CROP DAMAGE, LEAVES OFF OF TREES, ALSO HEAVY RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 9, 2:35 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Sep 9, 3:57 PM MDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 10.7 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -491 J/kg
- Mixed-layer LCL
- 659 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 264 m²/s²
- 0-3 km storm-relative helicity
- 371 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
673
WFUS53 KBIS 092244
TORBIS
NDC007-089-092315-
/O.NEW.KBIS.TO.W.0092.100909T2244Z-100909T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
444 PM MDT THU SEP 9 2010
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN BILLINGS COUNTY IN SOUTHWEST NORTH DAKOTA...
NORTHWESTERN STARK COUNTY IN SOUTHWEST NORTH DAKOTA...
* UNTIL 515 PM MDT
* AT 443 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR FRYBURG...OR 26 MILES WEST OF DICKINSON...
AND MOVING NORTHEAST AT 35 MPH.
THIS STORM ALSO HAS A HISTORY OF PRODUCING BASEBALL SIZE HAIL.
* THIS DANGEROUS STORM WILL BE NEAR...
FRYBURG AROUND 450 PM MDT.
BELFIELD AROUND 455 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4714 10328 4713 10304 4698 10304 4695 10300
4670 10329 4684 10356
TIME...MOT...LOC 2244Z 219DEG 29KT 4685 10334
$$
SIMOSKO3 follow-up statements
723
WWUS53 KBIS 092258
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
558 PM CDT THU SEP 9 2010
NDC007-089-092315-
/O.CON.KBIS.TO.W.0092.000000T0000Z-100909T2315Z/
BILLINGS ND-STARK ND-
458 PM MDT THU SEP 9 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN STARK AND
SOUTHERN BILLINGS COUNTIES UNTIL 515 PM MDT...
AT 451 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR FRYBURG...OR 23 MILES WEST OF
DICKINSON...MOVING NORTHEAST AT 35 MPH. PERSONAL TRAVELING ON
INTERSTATE 94 BETWEEN MEDORA AND DICKINSON AND ON 85 NEAR THE
JUNCTION OF INTERSTATE 94 SHOULD BE PREPARE FOR THIS DANGEROUS
STORM.
THIS STORM HAS A HISTORY OF PRODUCING BASEBALL SIZE HAIL.
THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHWESTERN
STARK AND SOUTHERN BILLINGS COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4714 10328 4713 10304 4698 10304 4695 10300
4670 10329 4684 10356
TIME...MOT...LOC 2254Z 219DEG 29KT 4691 10326
$$
SIMOSKO728
WWUS53 KBIS 092303
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
603 PM CDT THU SEP 9 2010
NDC007-089-092315-
/O.CON.KBIS.TO.W.0092.000000T0000Z-100909T2315Z/
BILLINGS ND-STARK ND-
503 PM MDT THU SEP 9 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN STARK AND
SOUTHERN BILLINGS COUNTIES UNTIL 515 PM MDT...
AT 500 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR BELFIELD...OR 21 MILES WEST OF
DICKINSON...MOVING NORTHEAST AT 35 MPH. PERSONS TRAVELING ON
INTERSTATE 94 BETWEEN MEDORA AND DICKINSON AND ON 85 NEAR THE
JUNCTION OF INTERSTATE 94 SHOULD BE PREPARE FOR THIS DANGEROUS
STORM.
THIS STORM HAS A HISTORY OF PRODUCING BASEBALL SIZE HAIL.
THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHWESTERN
STARK AND SOUTHERN BILLINGS COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT... EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.
&&
LAT...LON 4714 10328 4713 10304 4698 10304 4695 10301
4675 10323 4688 10352
TIME...MOT...LOC 2303Z 219DEG 29KT 4697 10319
$$
SIMOSKO756
WWUS53 KBIS 092309
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
609 PM CDT THU SEP 9 2010
NDC007-089-092319-
/O.EXP.KBIS.TO.W.0092.000000T0000Z-100909T2315Z/
BILLINGS ND-STARK ND-
509 PM MDT THU SEP 9 2010
...THE TORNADO WARNING FOR NORTHWESTERN STARK AND SOUTHERN BILLINGS
COUNTIES IS BEING REISSUED...
PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.
LAT...LON 4714 10328 4713 10304 4698 10304 4695 10301
4675 10323 4688 10352
TIME...MOT...LOC 2309Z 219DEG 29KT 4701 10314
$$
BIRKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Sep 9, 2:12 PM MDT, 2 hours 32 minutes earlier.
Area forecast discussion, Sep 9, 2:12 PM MDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 312 PM CDT THU SEP 9 2010 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT... MULTIPLE CONCERNS TONIGHT INVOLVE SEVERE WEATHER POSSIBILITIES AND POSSIBLE HEAVY RAIN. PROXIMITY SOUNDINGS ARE VERY MOIST WITH REMNANTS OF TROPICAL STORM HERMINE. PRECIPITABLE WATER AMOUNTS CLOSE TO 1.5 INCHES ARE CLIMATOLOGICALLY ABOVE THE 99TH PERCENTILE FOR EARLY SEPTEMBER. EARLIER PRECIPITATION ACROSS DICKEY/LAMOURE/STUTSMAN COUNTIES OF THE SOUTHEAST CWA RANGED FROM 1 TO 3 INCHES FROM EARLIER CONVECTION. CURRENTS TRENDS SUGGEST RAPIDLY DEVELOPING THUNDERSTORMS ACROSS WESTERN NORTH DAKOTA THIS EVENING WILL TRACK NORTHEAST. EVENTUALLY THE COLD FRONT WILL FOCUS THUNDERSTORMS ACROSS CENTRAL NORTH DAKOTA AFTER MIDNIGHT...AND WILL PROVE A FLOOD/FLASH FLOOD THREAT TO THOSE COUNTIES. OTHER HEAVY RAIN AMOUNTS ARE POSSIBLE WEST AND NORTH...HOWEVER CURRENT THINKING IS SUFFICIENT CAPACITY ON THE SOILS WILL TAKE SOME ADDITIONAL HEAVY RAIN. OTHERWISE...WESTERN NORTH DAKOTA IS LOOSING THE CAP...AND SEVERE POTENTIAL IS NOW A FOCUS FOR THE LATE AFTERNOON HOURS AND THE EVENING ACROSS WESTERN NORTH DAKOTA. BY FRIDAY MORNING...THE FOCUS FOR THUNDERSTORMS WILL BE ACROSS THE EAST...WITH RAIN AND WIDELY SCATTERED THUNDERSTORMS WEST. AREAS OF RAIN AND FOG POSSIBLE FRIDAY MORNING WEST. GENERALLY CLEARING SKIES FRIDAY NIGHT AND A QUITE EARLY FALL WEEKEND SATURDAY AND SUNDAY. .LONG TERM...MONDAY THROUGH THURSDAY A WEAK UPPER LEVEL RIDGE WILL MOVE THROUGH THE AREA IN THE LONG TERM...ALTHOUGH THERE IS POTENTIAL FOR IMPULSES TO MOVE THROUGH THE RIDGE. OVERALL PROBABILITIES FOR PRECIP WILL BE LOW...BUT WILL ADD A SLIGHT CHANCE TO MONDAY...TUESDAY NIGHT...AND WEDNESDAY NIGHT. TEMPERATURES WILL BE SEASONAL. && .AVIATION...AN ABUNDANCE OF LOW LEVEL MOISTURE WILL KEEP CEILINGS BELOW 1000 FEET AGL ACROSS MOST OF THE AREA THROUGH FRIDAY MORNING ALTHOUGH THERE ARE LIKELY TO BE BREAKS ASSOCIATED WITH A SURFACE LOW NOW IN SOUTHEAST MONTANA WHICH WILL MOVE NORTHEAST THROUGH WESTERN AND CENTRAL NORTH DAKOTA. IN ADDITION...LOW VISIBILITIES AND LOW CEILINGS ALONG WITH HAIL AND STRONG WINDS CAN BE EXPECTED IN THUNDERSTORMS WHICH WILL MOVE THROUGH THE STATE WITH THE LOW. && .BIS WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH FRIDAY EVENING FOR NDZ037-047-048-050-051. && WAA/TSW
Hazardous weather outlook, Sep 9, 2:59 PM MDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 359 PM CDT THU SEP 9 2010 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-102100- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 359 PM CDT THU SEP 9 2010 /259 PM MDT THU SEP 9 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE FORECAST ACROSS SOUTHWEST NORTH DAKOTA THIS AFTERNOON...MOVING INTO THE CENTRAL AND NORTHWEST PORTIONS OF THE STATE INTO THE EVENING. THE PRIMARY THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN. AN ISOLATED TORNADO IS ALSO POSSIBLE...ESPECIALLY IN SOUTHWEST NORTH DAKOTA IN THE AFTERNOON AND EVENING. THUNDERSTORMS ARE FORECAST TO CONTINUE TO MOVE EAST OF HIGHWAY 83 THURSDAY NIGHT AND INTO FRIDAY MORNING. HEAVY RAIN WILL BE THE PRIMARY THREAT...WITH STREET AND RURAL FLOODING A CONCERN FOR AREAS THAT HAVE ALREADY RECEIVED HEAVY RAINFALL EARLIER ON THURSDAY. A FLOOD WATCH IS IN EFFECT FOR THE SOUTHERN JAMES RIVER VALLEY THURSDAY EVENING THROUGH FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY RAIN SHOWERS WITH ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS WESTERN AND CENTRAL NORTH DAKOTA FRIDAY...SOME PRODUCING HEAVY RAINFALL EAST OF HIGHWAY 83 IN THE MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THURSDAY AFTERNOON AND INTO THE NIGHT. SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK THURSDAY AFTERNOON AND THROUGH THE NIGHT. AYD
In the hours before
Special weather statement, Sep 9, 1:52 PM MDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 252 PM CDT THU SEP 9 2010 NDZ013-023-092045- PIERCE-WELLS- 252 PM CDT THU SEP 9 2010 ...SPECIAL WEATHER STATEMENT... AT 248 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR HARVEY IN NORTHWESTERN WELLS COUNTY...MOVING NORTH AT 30 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... RURAL PIERCE COUNTY AT 310 PM CDT GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. SIMOSKO
Local storm report, Sep 9, 1:54 PM MDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
254 PM CDT THU SEP 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 4 W HARVEY 47.77N 100.02W
09/09/2010 E0.88 INCH WELLS ND LAW ENFORCEMENT
AT MILE POST 165 ON HIGHWAY 52. STRONG WINDS HEAVY RAIN
AND DIME TO NICKLE SIZED HAIL.
&&
SWALKERLocal storm report, Sep 9, 1:58 PM MDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
258 PM CDT THU SEP 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL 3 W HARVEY 47.77N 100.00W
09/09/2010 M0.88 INCH WELLS ND PUBLIC
PUBLIC REPORT RELAYED BY BROADCAST MEDIA.
&&
VROLLERLocal storm report, Sep 9, 3:58 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
458 PM CDT THU SEP 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND GST 14 NW MARMARTH 46.44N 104.13W
09/09/2010 E70 MPH FALLON MT PUBLIC
WINDS CAUSED ROOF DAMAGE. FUNNEL WAS ALSO SEEN WHICH DID
NOT REACH GROUND. TORRENTIAL RAIN.
&&
SWALKERLocal storm report, Sep 9, 4:22 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
522 PM CDT THU SEP 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM HAIL 23 SW MEDORA 46.68N 103.87W
09/09/2010 M2.75 INCH GOLDEN VALLEY ND PUBLIC
ONGOING BASEBALL SIZE HAIL, PUBLIC REPORT RELAYED BY LAW
ENFORCEMENT.
&&
VROLLERLocal storm report, Sep 9, 4:24 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
524 PM CDT THU SEP 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND GST 14 NNW MARMARTH 46.48N 104.03W
09/09/2010 E70.00 MPH SLOPE ND PUBLIC
WINDS CAUSED ROOF DAMAGE. FUNNEL WAS ALSO SEEN WHICH DID
NOT REACH GROUND. TORRENTIAL RAIN.
&&
SWALKERThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 7:35 AM MDT | Areal Flood Advisory | BIS | Dickey | 2 hr |
| Sep 9, 1:37 PM MDT | Areal Flood Advisory | BIS | Sheridan, Wells | 6 hr |
| Sep 9, 2:27 PM MDT | Flood Watch | BIS | Dickey, LaMoure, Logan, McIntosh, Stutsman | 17 hr |
| Sep 9, 3:13 PM MDT | Severe Thunderstorm Warning | BIS | Bowman, Golden Valley, Slope | 62 min |
| Sep 9, 3:36 PM MDT | Tornado Warning | BIS | Golden Valley, Slope | 24 min |
| Sep 9, 3:41 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Hettinger, Slope, Stark | 64 min |
| Sep 9, 3:48 PM MDT | Tornado Warning | BIS | Hettinger, Slope | 27 min |
| Sep 9, 4:00 PM MDT | Tornado Warning | BIS | Billings, Golden Valley, Slope | 30 min |
| Sep 9, 4:21 PM MDT | Tornado Warning | BIS | Billings, Golden Valley, Slope | 24 min |
| Sep 9, 4:52 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, Stark | 53 min |
| Sep 9, 5:07 PM MDT | Tornado Warning | BIS | Billings, Dunn, Stark | 23 min |
| Sep 9, 5:29 PM MDT | Tornado Warning | BIS | Billings, Dunn, Stark | 31 min |
| Sep 9, 5:33 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer, Stark | 57 min |
| Sep 9, 5:37 PM MDT | Areal Flood Advisory | BIS | Rolette | 3 hr |
Nearby
Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.